A male asked:
Disclaimer

My husband is having numbness in his mouth and side of his face as well as his extremities using Seroquel. Should he be alarmed?

1 doctor answer
Dr. Patrick Connerly
48 years experience in Family Medicine
Can happen.: These symptoms can occur with Seroquel, especially when starting it. However, Seroquel can also cause trhe blood sugar to go high and that will give similar symptoms. He needs to follow up with the prescribing doctor.
Answered on Dec 13, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 52-year-old female asked:
Dr. Atif Haque
17 years experience in Neurosurgery
MRI: Not sure, but you ought to see your doctor and get an MRI of your brain and cervical spine.
2
2 thanks
A 45-year-old female asked:
Dr. Lee Peter Bee
16 years experience in Internal Medicine
Tic Doulourex: Tic douloureux or trigeminal neuralgia is a severe, stabbing pain to one side of the face. It stems from one or more branches of the cranial nerve V t ... Read More
3
3 thanks
A 37-year-old male asked:
Dr. Peter Kurzweil
49 years experience in Internal Medicine
Not likely the meds: It is not likely that the paxil (paroxetine) or the klonopin is causing a numb sensation in head or limbs. Sometimes an extended period of anxiety ca ... Read More
A 25-year-old female asked:
Dr. David Mcadams
22 years experience in Internal Medicine
Unlikely.: Cracking your back occasionally is perfectly safe. If done habitually however, you can have consequences. The problem is not with cracking itself, b ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month